| Model Number |
TRIAL HUMERAL INSERT XS/33 +3MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2025, a sales representative reported via (b)(4) that (2) ar-9530xs-03 trial, humeral insert are broken around the holes.This occurred during a case with no effect on the patient.
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, it was noted that scratches and damage were around the edges and holes around the device.The most likely cause of this failure is wear and tear damage incurred over repeated insertion and/or removal processes and extended use in the field of the device.Manufactured date 2022.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.